Differential and Integral Equations
- Differential Integral Equations
- Volume 31, Number 1/2 (2018), 133-156.
Stability of the solution semigroup for neutral delay differential equations
We derive a new condition for delay-independent stability of systems of linear neutral delay differential equations. The method applies ideas from linear semigroup theory, and involves renorming the underlying Hilbert space to obtain a dissipative inequality on the infinitesimal generator of the solution semigroup. The new stability condition is shown to either improve upon or be independent of existing stability conditions.
Differential Integral Equations, Volume 31, Number 1/2 (2018), 133-156.
First available in Project Euclid: 26 October 2017
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Fabiano, Richard; Payne, Catherine. Stability of the solution semigroup for neutral delay differential equations. Differential Integral Equations 31 (2018), no. 1/2, 133--156. https://projecteuclid.org/euclid.die/1509041405